# SDR UIEA200600068

- Difficulty date: April 3, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Component: Flap
- Component part number: 65B3925010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 16 KRUEGER FLAT DEFECTS, P/N 65B39200-10, S/N 000296.  STIFFENER CRACKS AT RTS EDGE.  ALL "P" SEAL AND MOLDING SEAL WORN.  MICA STRIPE CRACK.  1 LOCATION DELAMINATED AS MARKED.  EXTERNAL PAINT WORK DETERIORATED.  REPAIRED CARRIED OUT AS PER SWJC, MSG 63/02/06.  CS021- MAR-02. PS2-1303810950060 ATTACHMENT AND INSTALLATION OF NR 16 KRUEGER FLAP CARRIED OUT IAW AMM 27-81-01.2) FUNCTIONAL/ADJUSTMENT CHECKED.
